Alert archive / Texas / Flash Flood Warnings in 2022

Flash Flood Warning 4, NWS Shreveport, LA

March 22, 20224 counties in Texas

NWS Shreveport, LA issued this flash flood warning at Mar 22, 2022, 2:22 AM CDT for 4 counties in Texas. It was in force for 5 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 22, 2022, 2:22 AM CDT (07:22 UTC)
Expired
Mar 22, 2022, 7:30 AM CDT
In force
5 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Cherokee County, TX, Nacogdoches County, TX, Panola County, TX, Rusk County, TX

The radar

The Shreveport radar (KSHV), 149 km from the middle of the area, began a volume at 07:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 22, 6:20 AM CDTFLASH FLOOD3 W Mount Enterprise, TXROAD CLOSURE: US HIGHWAY 84 BETWEEN CR 3226 AND CR 3227 WILL BE CLOSED FOR AN EXTENDED TIME DUE TO AN ELECTRIC TRANSMISSION LINE ACROSS THE ROADWAY. WATCH FOR TXDOT SIGNAGE IN THE SEVERAL COUNTY ROADS ARE REPORTED TO HAVE FLASH FLOODING AND TREES DOWN.
Mar 22, 6:53 AM CDTFLASH FLOODAlto, TXCHEROKEE COUNTY THERE IS WATER OVER FM 343 IN ATOY AND FM 1911 SOUTH OF ALTO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 238 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 7.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2022-03-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2022-03-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 438 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
833 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
438 m²/s²
0-3 km storm-relative helicity
723 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

415 
WGUS54 KSHV 220722
FFWSHV
TXC073-347-365-401-221030-
/O.NEW.KSHV.FF.W.0004.220322T0722Z-220322T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
222 AM CDT Tue Mar 22 2022

The National Weather Service in Shreveport has issued a

* Flash Flood Warning for...
  Northwestern Nacogdoches County in eastern Texas...
  Southeastern Cherokee County in northeastern Texas...
  Western Panola County in northeastern Texas...
  Southern Rusk County in northeastern Texas...

* Until 530 AM CDT.

* At 222 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Rusk, Alto, Sacul, New Salem, Trawick, Douglass, Minden, Morrill, 
  Pinehill, Cushing, Mount Enterprise, Reklaw, Glenfawn, 
  Looneyville, Lilbert, Laneville, Linwood, Brachfield, Church Hill 
  and Chapman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3148 9511 3149 9511 3150 9509 3152 9510
      3154 9514 3155 9515 3156 9514 3159 9517
      3157 9521 3158 9526 3159 9527 3161 9526
      3162 9527 3163 9529 3166 9528 3187 9507
      3199 9496 3224 9458 3186 9461

FLASH FLOOD...RADAR INDICATED

$$

24
1 follow-up statement
961 
WGUS54 KSHV 221012
FFWSHV
TXC073-347-365-401-221230-
/O.EXT.KSHV.FF.W.0004.000000T0000Z-220322T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
512 AM CDT Tue Mar 22 2022

The National Weather Service in Shreveport has extended the

* Flash Flood Warning for...
  Northwestern Nacogdoches County in eastern Texas...
  Southeastern Cherokee County in northeastern Texas...
  Western Panola County in northeastern Texas...
  Southern Rusk County in northeastern Texas...

* Until 730 AM CDT.

* At 512 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 3 and 4 inches of rain 
  have fallen. Additional rainfall amounts up to 1 inch are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Rusk, Alto, Sacul, New Salem, Trawick, Douglass, Minden, Morrill, 
  Pinehill, Cushing, Mount Enterprise, Reklaw, Glenfawn, 
  Looneyville, Lilbert, Laneville, Linwood, Brachfield, Church Hill 
  and Chapman.

Flooding is ongoing in some locations within the warning area. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3148 9511 3149 9511 3150 9509 3152 9510
      3154 9514 3155 9515 3156 9514 3159 9517
      3157 9521 3158 9526 3159 9527 3161 9526
      3162 9527 3163 9529 3166 9528 3187 9507
      3199 9496 3224 9458 3186 9461

FLASH FLOOD...RADAR INDICATED

$$

24

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 22, 12:21 AM CDT, 2 hours 1 minute earlier.

Area forecast discussion, Mar 22, 12:21 AM CDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Shreveport LA
1221 AM CDT Tue Mar 22 2022

.AVIATION...

Messy aviation conditions through at least mid morning with TSRA,
lower VSBYs, IFR to MVFR ceilings and VRB winds associated with
thunderstorm wind gusts. Eventually, we should see prevailing MVFR
or low VFR ceilings prevailing by late morning through the
afternoon hours as we lose the convection to the east of our
airspace. Look for post frontal gusts near 25 mph from the west
and northwest across at least the western half of our airspace by
the end of the TAF period.

13

&&

.PREV DISCUSSION... /issued 1038 PM CDT Mon Mar 21 2022/

UPDATE...
Convection is quickly evolving across Southwest Arkansas and East
Texas. Currently, the storms are still somewhat discrete and are
in somewhat broken line. Shear parameters remain very favorable
for supercell structures and tornadoes. In fact, latest
mesoanalysis suggests an even more favorable environment with
stronger low- level shear to the east over extreme Northwest
Louisiana and Southwest Arkansas. However, these storms are
starting to congeal in a QLCS, which should help to limit the
tornado potential somewhat, but low-level shear profiles are still
more than strong enough to support embedded QLCS tornadoes into
the early morning hours.

The expected line of convection is still expected to slow its
eastward progress or very nearly stall during the early morning
hours from Deep East Texas, into Northwest Louisiana, and
Southwest Arkansas. This will set the stage for very heavy
rainfall and flooding. Very little has changed in the forecast
regarding this threat.

PoPs were trimmed about from the eastern edge of the forecast area
through midnight. In addition, wind speeds have fallen below
advisory criteria, so the Wind Advisory was cancelled.

CN

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  44  63  41  66 /   0   0   0   0
MLU  45  61  41  65 /  10   0   0   0
DEQ  40  58  34  62 /  10  10   0   0
TXK  45  59  38  62 /  10  10   0   0
ELD  43  59  37  63 /  10  10   0   0
TYR  42  64  38  66 /   0   0   0   0
GGG  42  64  38  66 /   0   0   0   0
LFK  42  66  40  67 /   0   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through this afternoon for ARZ060-061-070>073.

LA...Flood Watch through this afternoon for LAZ001>006-010>014-
     017>022.

OK...None.
TX...Flood Watch through this afternoon for TXZ112-126-137-138-
     149>153-165>167.

&&

13/CN
Hazardous weather outlook, Mar 22, 2:22 AM CDT, 0 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
222 AM CDT Tue Mar 22 2022

ARZ072-073-LAZ001>006-010>012-017-TXZ149>153-165>167-221200-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Sabine-Cherokee-Rusk-Panola-Nacogdoches-
Shelby-Angelina-San Augustine-
222 AM CDT Tue Mar 22 2022

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, east Texas and northeast Texas.

.DAY ONE...Tonight...

Tornado Watch 59 is in effect until 8 AM CDT. A Flood Watch is in
effect until 4 PM CDT Tuesday.

A line of thunderstorms is expected to become somewhat stationary
across the area tonight. Some of the storms could be severe.
Tornadoes, large hail, and damaging winds will be possible. As the
storms stall and train over the same areas, widespread rainfall
totals of 2 to 4 inches will be possible with locally higher amounts
of 6 inches or more. Therefore, a Flood Watch is in effect until 4
PM CDT this afternoon.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Thunderstorms will be ongoing across Southern Arkansas, North
Louisiana, and Deep East Texas this morning. The storms should
finally begin to move east again after daybreak. The severe weather
and flash flood threats will continue over these areas before
diminishing from west to east through early afternoon. Afterwards,
cooler and drier conditions will settle back into the region for the
remainder of the week into the weekend.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators, and storm spotters will be needed tonight and into
Tuesday.

ARZ060-061-070-071-TXZ112-126-137-138-221200-
Hempstead-Nevada-Miller-Lafayette-Cass-Marion-Gregg-Harrison-
222 AM CDT Tue Mar 22 2022

This Hazardous Weather Outlook is for portions of southwest
Arkansas and northeast Texas.

.DAY ONE...Tonight...

A Flood Watch is in effect until 4 PM CDT Tuesday.

A line of thunderstorms is expected to become somewhat stationary
across the area tonight. As the storms stall and train over the same
areas, widespread rainfall totals of 2 to 4 inches will be possible
with locally higher amounts of 6 inches or more. Therefore, a Flood
Watch is in effect until 4 PM CDT this afternoon.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Showers and thunderstorms will be ongoing across Southern Arkansas,
North Louisiana, and Deep East Texas Tuesday morning, with the flash
flood threats continuing before diminishing from west to east
through early afternoon. Afterwards, cooler and drier conditions
will settle back into the region for the remainder of the week into
the weekend.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators, and storm spotters will be needed tonight and into early
Tuesday morning.

LAZ013-014-018>022-221200-
Jackson-Ouachita-Natchitoches-Winn-Grant-Caldwell-La Salle-
222 AM CDT Tue Mar 22 2022

This Hazardous Weather Outlook is for portions of north central
Louisiana and northwest Louisiana.

.DAY ONE...Tonight...

A Flood Watch is in effect until 4 PM CDT Tuesday.

A line of storms is expected to stall across Louisiana, and into
Southwest Arkansas. Widespread rainfall amounts of 2 to 4 inches are
possible with locally higher amounts of 6 inches or greater.
Therefore, a Flood Watch is in effect until 4 PM CDT Tuesday
afternoon.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Thunderstorms will be ongoing across Southern Arkansas and North
Louisiana Tuesday morning. The storms are expected to re-intensify
during the daytime hours bringing a renewed threat for severe
weather and flash flooding, before diminishing from west to east
through the afternoon. Tornadoes, large hail, and damaging winds
will be possible, especially over Northeast and North Central
Louisiana.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators, and storm spotters may be needed early Tuesday morning,
and will be needed during the day Tuesday.

ARZ050-051-059-OKZ077-TXZ096-097-108>111-124-125-136-221200-
Sevier-Howard-Little River-McCurtain-Red River-Bowie-Franklin-
Titus-Camp-Morris-Wood-Upshur-Smith-
222 AM CDT Tue Mar 22 2022

This Hazardous Weather Outlook is for portions of southwest
Arkansas, southeast Oklahoma and northeast Texas.

.DAY ONE...Tonight...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators, and storm spotters will not be needed.

09

In the hours before

Local storm report, Mar 21, 11:26 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1126 PM CDT MON MAR 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     TSTM WND DMG     7 SW ORE CITY           32.74N 94.82W
03/21/2022                   UPSHUR             TX   AMATEUR RADIO

            POSSIBLE TORNADO DAMAGE EAST OF GILMER ON FM
            1649 NEAR WILLIAMS ROAD WEST OF FM 1972.
            TIME ESTIMATED FROM RADAR.

&&

CN
Local storm report, Mar 21, 11:27 PM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1127 PM CDT MON MAR 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     TSTM WND DMG     4 ESE GILMER            32.71N 94.89W
03/21/2022                   UPSHUR             TX   AMATEUR RADIO

            CORRECTED TIME. POSSIBLE TORNADO DAMAGE TO A
            HOUSE ON AZALEA ROAD OFF HWY 154 EAST OF
            GILMER.

&&

CN
Local storm report, Mar 21, 11:33 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1133 PM CDT MON MAR 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 PM     TSTM WND DMG     7 W LINDEN              33.00N 94.48W
03/21/2022                   CASS               TX   PUBLIC

            REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
            POWER POLES BROKEN.

&&

CN
Local storm report, Mar 21, 11:34 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1134 PM CDT MON MAR 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     TSTM WND DMG     7 W LINDEN              33.00N 94.49W
03/21/2022                   CASS               TX   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
            SHINGLES BLOWN OFF. TIME ESTIMATED FROM
            RADAR.

&&

CN
Local storm report, Mar 22, 12:10 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1210 AM CDT TUE MAR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1151 AM     TSTM WND DMG     4 WNW MOUNT ENTERPRISE  31.94N 94.74W
03/21/2022                   RUSK               TX   EMERGENCY MNGR

            MAJOR DAMAGE TO TWO HOUSES, INCLUDING A
            MISSING ROOF ON FM 2496 2 TO 3 MILES WEST OF
            US 259. POSSIBLE TORNADO. TIME ESTIMATED
            FROM RADAR.

&&

CN
Local storm report, Mar 22, 12:16 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1216 AM CDT TUE MAR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1151 PM     TSTM WND DMG     4 WNW MOUNT ENTERPRISE  31.94N 94.74W
03/21/2022                   RUSK               TX   EMERGENCY MNGR

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4
            WNW MOUNT ENTERPRISE. MAJOR DAMAGE TO TWO
            HOUSES, INCLUDING A MISSING ROOF ON FM 2496
            2 TO 3 MILES WEST OF US 259. POSSIBLE
            TORNADO. TIME ESTIMATED FROM RADAR.

&&

CN

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 9:13 PM CDTSevere Thunderstorm WarningSHVBowie, Red River62 min
Mar 21, 9:33 PM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Titus, Upshur, Wood42 min
Mar 21, 9:36 PM CDTSevere Thunderstorm WarningSHVGregg, Rusk, Smith, Upshur, Wood39 min
Mar 21, 9:42 PM CDTSevere Thunderstorm WarningSHVBowie, Red River, Titus33 min
Mar 21, 9:59 PM CDTTornado WarningSHVSmith, Upshur, Wood29 min
Mar 21, 10:05 PM CDTTornado WarningSHVSmith25 min
Mar 21, 10:12 PM CDTSevere Thunderstorm WarningSHVBowie, Red River63 min
Mar 21, 10:16 PM CDTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Franklin, Harrison, Morris and 5 more59 min
Mar 21, 10:25 PM CDTTornado WarningSHVCamp, Cass, Harrison, Marion, Morris, Upshur50 min
Mar 21, 10:27 PM CDTTornado WarningSHVGregg, Smith, Upshur29 min
Mar 21, 10:54 PM CDTSevere Thunderstorm WarningSHVCass, Gregg, Harrison, Marion, Morris, Smith and 1 more36 min
Mar 21, 10:54 PM CDTTornado WarningSHVCherokee, Nacogdoches, Rusk51 min
Mar 21, 11:02 PM CDTTornado WarningSHVBowie, Cass43 min
Mar 21, 11:15 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVBowie, Cass, Marion60 min
Mar 21, 11:27 PM CDTSevere Thunderstorm WarningSHVCass, Gregg, Harrison, Marion, Rusk, Smith and 2 more63 min
Mar 21, 11:42 PM CDTTornado WarningSHVPanola, Rusk33 min
Mar 21, 11:58 PM CDTFlash Flood WarningSHVGregg, Smith, Upshur, Wood2 hr
Mar 22, 12:12 AM CDTTornado WarningSHVHarrison, Panola, Rusk33 min
Mar 22, 12:45 AM CDTSevere Thunderstorm WarningSHVCass, Harrison, Marion, Panola45 min
Mar 22, 12:51 AM CDTTornado WarningSHVHarrison24 min
Mar 22, 1:29 AM CDTSevere Thunderstorm WarningSHVHarrison, Marion, Panola61 min
Mar 22, 3:25 AM CDTFlash Flood WarningSHVHarrison, Panola, Rusk, Shelby110 min
Mar 22, 4:09 AM CDTSpecial Weather StatementSHVShelby36 min
Mar 22, 4:58 AM CDTFlash Flood WarningSHVPanola, Sabine, San Augustine, Shelby3 hr
Mar 22, 5:18 AM CDTAreal Flood WarningSHVNacogdoches, Panola, Rusk, Shelby117 min
Mar 22, 7:26 AM CDTAreal Flood WarningSHVCherokee, Nacogdoches, Panola, Rusk, Shelby3 hr
Mar 22, 7:51 AM CDTAreal Flood WarningSHVPanola, Sabine, San Augustine, Shelby3 hr

Nearby

Flash Flood Warnings in Texas, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.